Herpetiform aphthous ulcerations induced by secukinumab: Report of 2 cases.

Benzaquen, Michael; Yawalkar, Nikhil; Feldmeyer, Laurence; Borradori, Luca; Schlapbach, Christoph (2020). Herpetiform aphthous ulcerations induced by secukinumab: Report of 2 cases. JAAD case reports, 6(10), pp. 1107-1109. Elsevier 10.1016/j.jdcr.2020.08.028

[img]
Preview
Text
herpetiform.pdf - Published Version
Available under License Creative Commons: Attribution-Noncommercial-No Derivative Works (CC-BY-NC-ND).

Download (841kB) | Preview

Item Type:

Journal Article (Further Contribution)

Division/Institute:

04 Faculty of Medicine > Department of Dermatology, Urology, Rheumatology, Nephrology, Osteoporosis (DURN) > Clinic of Dermatology

UniBE Contributor:

Benzaquen, Michael Joseph; Yawalkar, Nikhil; Feldmeyer, Laurence; Borradori, Luca and Schlapbach, Christoph

Subjects:

600 Technology > 610 Medicine & health

ISSN:

2352-5126

Publisher:

Elsevier

Language:

English

Submitter:

Sandra Nyffenegger

Date Deposited:

14 Dec 2020 15:09

Last Modified:

13 Mar 2021 10:33

Publisher DOI:

10.1016/j.jdcr.2020.08.028

PubMed ID:

33005716

Uncontrolled Keywords:

HSV, Herpes simplex virus IL, interleukin acute gingivostomatitis aphthous herpetiform interleukin-17 blocker psoriasis secukinumab

BORIS DOI:

10.7892/boris.148332

URI:

https://boris.unibe.ch/id/eprint/148332

Actions (login required)

Edit item Edit item
Provide Feedback